[Home ] [Archive]    
:: Volume 3, Issue 1 (9-2006) ::
JSRI 2006, 3(1): 47-61 Back to browse issues page
A New Skew-normal Density
Maryam Sharafi, Javad Behboodian *1
1- , behboodian@stat.susc.ac.ir
Abstract:   (3024 Views)

We present a new skew-normal distribution, denoted by NSN($lambada$). We first derive the density and moment generating function of NSN($lambada$). The properties of SN($lambada$), the known skew-normal distribution of Azzalini, and NSN($lambada$) are compared with each other. Finally, a numerical example for testing about the parameter $lambada$ in NSN($lambada$) is given.

Keywords: Skew-normal distribution, a new skew-normal distribution, moment generating function, skewness, kurtosis, testing hypothesis.
Full-Text [PDF 1170 kb]   (617 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sharafi M, Behboodian J. A New Skew-normal Density . JSRI. 2006; 3 (1) :47-61
URL: http://jsri.srtc.ac.ir/article-1-159-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 1 (9-2006) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4463